# SDR CALA2013111292859

- Difficulty date: November 9, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 1180 TENSION TIE FWD CHANNEL TWO EACH HOLES FOUND CRACKED.   CHANNEL REPAIRED IAW SRM 53-40-30 REPAIR 2 FIG 201.
